MathSciNet Relay Station
MathSciNet bibliographic data
MR2514274 (2010b:65106) 65H05
Li, Jian-Lin Adomian's decomposition method and homotopy perturbation method in solving nonlinear equations. J. Comput. Appl. Math. 228 (2009), no. 1, 168–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement